# SDR C2XA01IA423

- Difficulty date: December 20, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1004
- Condition: Defective
- Location: Nlg Door
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE-  DURING FLIGHT 3177 THE CREW NOTED THAT THE "LDG GEAR AIR GRD FAIL" ILLUMINATED WHEN GEAR SELECTED DOWN, DISAPPEARS WHEN "3 GREEN"SHOW.  CLE-  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND NOSE GEAR DOOR ACTUATOR, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
